# SDR CA190529013

- Difficulty date: May 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter
- Part number: 20011610
- Condition: Damaged
- Location: Bypass Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RH GEAR FAILED TO RETRACT AFTER TAKE OFF, ATB PERFORMED MAINTENANCE FOUND MLG SELECTOR VALVE WAS FAULTY - COLLAPSED BYPASS VALVE FILTERS, RESTRICTING/STOPPING FLUID FLOW. R&R OF THE MLG SELECTOR VALVE C/W , LANDING GEAR OPS CHECK OK (TC# 20190529013)
